# SDR HALA2012123000236

- Difficulty date: December 30, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 79,848 hours, 33,391 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Light
- Condition: False Activation
- Location: Lt Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT GENERATOR FIELD OFF LIGHT ILLUMINATED.  PERFORMED BPCU BITE TEST IAW AMM 24-22-02. RAN NR 1 ENG, SYS CHECEDK GOOD,  OK FOR SERVICE.
